# SDR 04FDEA00069

- Difficulty date: January 8, 2004
- Submitted: January 8, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE - NR 16 SLAT TRACK INTERNAL STRUCTURE CRACKED AT INBOARD TRACK BRACKET.  LT WING LEADING EDGE NR 16 SLAT TRACK INTERNAL STRUCTURE I/B RIB REMOVED AND REPLACED AS PER SRM 51-33-01 VOL II AND EA 1-5750-74279, WINGS - LEFT HAND SLAT - FABRICATION OF RIB FOR NR 16 SLAT TRACK.
